Alert archive / Kentucky / Wind Advisories in 2013

Wind Advisory 2, NWS Paducah, KY

February 18, 20134 states

NWS Paducah, KY issued this wind advisory at Feb 18, 2013, 2:00 AM CST for 4 states. It took effect at Feb 18, 2013, 9:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2013, 2:00 AM CST (08:00 UTC)
In effect from
Feb 18, 2013, 9:00 AM CST
Expired
Feb 18, 2013, 9:00 PM CST
In force
12 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2158 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WWUS73 KPAH 180800
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
200 AM CST MON FEB 18 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-182100-
/O.NEW.KPAH.WI.Y.0002.130218T1500Z-130219T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
200 AM CST MON FEB 18 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST
THIS EVENING. 

* AN APPROACHING STORM SYSTEM WILL BRING WITH IT INCREASING WINDS
  TODAY...ESPECIALLY THIS AFTERNOON AND EVENING. 

* TIMING: WINDS WILL PICK UP OUT OF THE SOUTH THIS MORNING...AND
  PEAK DURING THE AFTERNOON AND EARLY EVENING HOURS. SPEEDS WILL
  DIMINISH WITH THE PASSAGE OF A COLD FRONT BY MIDNIGHT.

* WINDS: SOUTH WINDS WILL AVERAGE IN THE 20S MPH BY AFTERNOON.
  GUSTS WILL BE WELL THROUGH THE 30S MPH AND AT TIMES TOP 45 MPH
  BY AFTERNOON. THE HIGHEST WIND SPEEDS AND GUSTS WILL OCCUR FROM
  MID AFTERNOON THROUGH EARLY EVENING...WHEN AVERAGE SPEEDS COULD
  POTENTIALLY TOP 30 MPH...AND GUSTS MAY REACH TO 50 MPH.

* IMPACTS: HIGH WINDS WILL WREAK HAVOC ON AREA LAKES AND FOR HIGH
  PROFILE VEHICULAR TRAFFIC. ANY UNPROTECTED OUTDOOR ITEMS THAT
  MAY BE BLOWN ABOUT SHOULD BE SECURED. WORK CREWS PERFORMING
  OUTDOOR CONSTRUCTION SHOULD LIKEWISE BE PREPARED...ESPECIALLY
  ROOFERS AND OTHERS THAT MAY BE PERFORMING THEIR WORK AT HEIGHTS.

* THESE ARE PARTICULARLY STRONG WINDS TODAY. HEED THIS ADVISORY
  AND STAY TUNED TO UPDATED FORECASTS IN CASE A WARNING BECOMES
  NECESSARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$
2 follow-up statements
563 
WWUS73 KPAH 181808
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1208 PM CST MON FEB 18 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-190300-
/O.CON.KPAH.WI.Y.0002.000000T0000Z-130219T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
1208 PM CST MON FEB 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* TIMING: THIS AFTENROON AND EVENING.

* WINDS: SOUTH 20 TO 35 MPH WITH GUSTS 35 TO 45 MPH.

* IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES
  AS WELL AS HAZARDOUS CONDITIONS ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$
515 
WWUS73 KPAH 190239
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
839 PM CST MON FEB 18 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-190345-
/O.EXP.KPAH.WI.Y.0002.000000T0000Z-130219T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
839 PM CST MON FEB 18 2013

...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

A FEW WIND GUSTS UP TO 30 TO 35 MPH WILL BE POSSIBLE WITHIN THE
STRONGER SHOWERS AND ANY THUNDERSTORMS...BUT WIDESPREAD GUSTS OVER
40 MPH ARE NO LONGER EXPECTED. THEREFORE...THE WIND ADVISORY WILL
BE ALLOWED TO EXPIRE AT 9 PM CST THIS EVENING.

$$

DRS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Feb 17, 11:22 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Feb 17, 11:22 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1122 PM CST SUN FEB 17 2013

.UPDATE...
ISSUED AT 1122 PM CST SUN FEB 17 2013

UPDATED FOR AVIATION FORECAST DISCUSSION.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 258 PM CST SUN FEB 17 2013

QUIET WEATHER TONIGHT...WITH CLOUDS INCREASING LATE INTO MONDAY.
GUSTY SOUTH WINDS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT
MONDAY. 15 TO 30 MPH WINDS WITH A FEW HIGHER GUSTS. SHOWERS WILL
INCREASE IN COVERAGE THROUGH THE DAY AND MOVE EAST THROUGH THE
AFTERNOON AND FIRST HALF OF MONDAY NIGHT. A FEW STORMS POSSIBLE AS
WELL. LOOKING AT 1/2 TO 1 INCH OF RAINFALL OVERALL. THE RAIN WILL BE
EAST OF THE REGION AFTER MIDNIGHT...WITH DRY WEATHER RETURNING FOR
TUESDAY AND TUESDAY NIGHT. USED A BLEND OF RAW MODEL OUTPUT AND
GFS/NAM MOS FOR TEMPS.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 258 PM CST SUN FEB 17 2013

THE THURSDAY SYSTEM REMAINS THE FOCUS OF THE EXTENDED WITH LITTLE
APPRECIABLE WEATHER EITHER SIDE OF THURSDAY IN THE EXTENDED. MODEL
SOUNDINGS CONTINUE TO ADVERTISE A VERY DRY SURFACE LAYER BENEATH
THE WARM MOIST INTRUSION OF AIR ALOFT. THUS WILL CONTINUE TO HOLD
OFF ON PRECIP START TIME AS LONG AS POSSIBLE ALLOWING FOR THE COLUMN
TO SATURATE. CANT RULE OUT A FLURRY SPRINKLE SLEET BEFORE 12Z IN
SEMO BUT ONLY TRACE AMOUNTS EXPECTED POSSIBLE PRIOR TO 12Z OF
WHATEVER METEOR FALLS. WITH THE GFS COMING IN A LITTLE COOLER FOR
THURSDAY THAN PREVIOUS RUNS SO THAT EXPANDS THE POSSIBILITY AND
DURATION OF A MIXED FREEZING FROZEN TYPE EVENT. CURRENT INDICATION
USING THE TOP DOWN METHOD INDICATE THE NORTHERN HALF OF THE CWA MAY
STAY A WINTRY MIX THROUGH THE DAY AND THE SOUTHERN HALF CHANGE OVER
TO LIQUID BY LATE MORNING THROUGH THE AFTERNOON. OVER WEST KY MODELS
ARE STILL GENERATING SOME ELEVATED INSTABILITY WITH K INDICIES 30+.
IN CONTRAST THE SHOWALTERS SAMPLING A LITTLE CLOSER TO THE SURFACE
HAVE STABILIZED PROBABLY PARTIALLY AS RESULT OF SLIGHTLY COOLER
MODEL RUN. DO NOT SEE FAVORABLE SOUNDING FOR SNOW ALTHOUGH A FLAKE
CANT BE RULED OUT THE PREDOMINANT WINTRY PRECIP WILL EITHER BE IN
THE FORM OF SLEET OR FREEZING RAIN. BUFKIT ALSO REFLECTS THIS
THUNDER CHANCE AS IT SHOWS CONVECTIVE RAIN LATE AFTERNOON IN HOP.
ALSO USING HEIGHTS ONLY BUFKIT GENERATES MORE WINTRY PRECIP THAN
WHEN THE BOURGOUIN METHOD. I TYPICALLY LEAN TOWARD THE LATER TO
BETTER APPLY DYNAMICS TO THE SCENARIO. AS FAR AS ANY ACCUMULATION OF
ICE WE COULD SEE SOME MEASURABLE ACCUMULATIONS THURSDAY MORNING OVER
MAINLY SEMO SIL BUT WITH AFTERNOON HIGHS ALL ABOVE FREEZING EXPECT
ACCUMULATION DURATIONS NOT MORE THAN A 3 TO 6 HOURS IN LENGTH.

WITH THAT SAID THERE IS STILL A LOT TIME FOR MODIFICATIONS TO THE
FORECAST AND MODEL RUNS. ALSO ANY RAIN MIXING WILL MITIGATE FREEZING
FROZEN PRECIP. BUT AS ALWAYS EVEN TRACE AMOUNTS OF FREEZING RAIN
CREATES HAZARDOUS CONDITION.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1122 PM CST SUN FEB 17 2013

JUST SOME HIGH CLOUDS IN THE FORECAST FOR MOST OF THE OVERNIGHT
HOURS. LOW LEVEL MOISTURE ALREADY MAKING ITS WAY INTO TEXAS THIS
EVENING AND WILL BE KNOCKING ON OUR DOOR BY MORNING. WILL
CONTINUE TO INDICATE A SCT LOWER DECK BY AROUND SUNRISE OR SO.
CLOUDS WILL DEFINITELY THICKEN AND LOWER WITH TIME AS WE GO THROUGH
THE DAY ON MONDAY. WINDS WILL PICK UP FROM THE SOUTH CONSIDERABLY
BY MID MORNING (15Z OR SO)...AND BECOME RATHER GUSTY (GUSTS 25 TO
30 KTS) LATER ON IN THE DAY. THE BULK OF RAIN SHOWER AND ISOLATED
STORM ACTIVITY SHOULD HOLD OFF TIL AFTER 18Z...WITH THE BETTER
CHANCES BY LATE AFTERNOON AND INTO THE EARLY EVENING HRS WITH THE
PASSAGE OF A COLD FRONT. WILL LIKELY SEE MVFR CIGS AND VSBYS WITH
THE RAIN...ESP 22Z-06Z TUESDAY. THE RAIN SHOULD BE MOVING OUT
AFTER 06Z...WITH A WIND SHIFT TO THE SOUTHWEST/WEST.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&
Hazardous weather outlook, Feb 17, 3:02 PM CST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
302 PM CST SUN FEB 17 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-181100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
302 PM CST SUN FEB 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND THE FIRST HALF
OF MONDAY NIGHT. LOCALLY HEAVY RAIN WILL BE THE MAIN HAZARD.

IN ADDITION...SOUTH WINDS 15 TO 30 MPH WITH OCCASIONAL HIGHER
GUSTS WILL BE POSSIBLE MONDAY INTO MONDAY EVENING.

A WINTRY MIX OF PRECIPITATION CANNOT BE RULED OUT THURSDAY
ESPECIALLY NORTH AND WEST OF THE OHIO RIVER. THERE IS STILL
UNCERTAINTY WITH RESPECT TO THIS UPCOMING EVENT...IN TERMS
OF AREAL COVERAGE AND TIMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. RAINFALL REPORTS WILL
BE APPRECIATED MONDAY AND MONDAY NIGHT. MONITOR THE FORECAST
FOR THURSDAY.

Nearby

Wind Advisories in Kentucky, 2013Wind Advisories in Illinois, 2013Wind Advisories in Missouri, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.